# SDR UALA2011082504551

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 297 RBL -38 TO RBL -50.  MAJOR REPAIR ACCOMPLISHED.   FOUND TO BE OUT OF LIMITS, REMOVED P-6 & P-61 PNLS, REPLACED FLOORBEAM AT STA 297 FROM BL 0 - RBL 60.  REINSTALLED P-6 AND P-61 PNLS.  (OPS CKS ACP ON PEMCO NR 3026N0701), ON PEMCO NR 3026N00260.
